Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 95, NWS Goodland, KS

May 23, 2008Norton County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at May 23, 2008, 7:46 PM CDT for Norton County, Kansas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2008, 7:46 PM CDT (00:46 UTC)
Expired
May 23, 2008, 8:45 PM CDT
In force
59 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

County Norton County, KS

The radar

The Grand Island radar (KUEX), 131 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 2:15 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGLD 240046
SVRGLD
KSC137-240145-
/O.NEW.KGLD.SV.W.0095.080524T0046Z-080524T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
746 PM CDT FRI MAY 23 2008

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTON COUNTY IN NORTHWEST KANSAS...

* UNTIL 845 PM CDT

* AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
  WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR LENORA...
  MOVING NORTH AT 47 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  REAGER...NORTON AND CALVERT AROUND 805 PM CDT...
  ALMENA AROUND 810 PM CDT...

WHEN THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND BY 
WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES THAT HAVE
CORDS ATTACHED TO THEM...COMPUTERS...AND ELECTRICAL APPLIANCES UNTIL 
THE STORM HAS PASSED. DAMAGING WINDS...LARGE HAIL...VERY HEAVY 
RAIN...AND FREQUENT DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE 
THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST
NEBRASKA.

LAT...LON 3989 9961 3956 9986 3956 10012 4001 10017
      4001 9961
TIME...MOT...LOC 0046Z 182DEG 41KT 3960 10001

$$

MCGUIRE
2 follow-up statements
000 
WWUS53 KGLD 240114
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
714 PM MDT FRI MAY 23 2008

KSC137-240145-
/O.CON.KGLD.SV.W.0095.000000T0000Z-080524T0145Z/
NORTON KS-
814 PM CDT FRI MAY 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTON COUNTY...

AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LENORA...MOVING NORTH AT 22 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORTON AND CALVERT AROUND 835 PM CDT...
  REAGER AROUND 840 PM CDT...
  ALMENA AROUND 845 PM CDT...

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 101 AND 126. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST
NEBRASKA.

LAT...LON 3989 9961 3956 9986 3956 10012 4001 10017
      4001 9961
TIME...MOT...LOC 0114Z 175DEG 19KT 3971 9998

$$

MCGUIRE
000 
WWUS53 KGLD 240143
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
743 PM MDT FRI MAY 23 2008

KSC137-240153-
/O.EXP.KGLD.SV.W.0095.000000T0000Z-080524T0145Z/
NORTON KS-
843 PM CDT FRI MAY 23 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTON COUNTY WILL EXPIRE AT
745 PM MDT/845 PM CDT/...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS
NO LONGER SEVERE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST
NEBRASKA.

LAT...LON 3989 9961 3956 9986 3956 10012 4001 10017
      4001 9961
TIME...MOT...LOC 0143Z 175DEG 19KT 3986 10000

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:52 PM CDT, 4 hours 54 minutes earlier.

Area forecast discussion, May 23, 2:52 PM CDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
152 PM MDT FRI MAY 23 2008

.SYNOPSIS...
1248 PM MDT FRI MAY 23 2008

VERY ACTIVE WEATHER PATTERN CONTINUES OVER THE CENTRAL HIGH PLAINS
TODAY. WATER VAPOR IMAGERY SHOWING IMPRESSIVE CLOSED MID/UPPER
LOW OVER THE GREAT BASIN. SHORTWAVE TROUGH WHICH KICKED OFF SEVERE
THUNDERSTORMS OVER OUR AREA YESTERDAY IS NOW MOVING INTO THE
DAKOTAS. ANOTHER POTENT SHORTWAVE TROUGH NOW ROUNDING THE BASE OF
THE LONGWAVE TROUGH BRINGING POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER OUTBREAK AGAIN THIS AFTERNOON AND EVENING.

FOLTZ
&&

.DISCUSSION...
1248 PM MDT FRI MAY 23 2008

PRIMARY FOCUS FOR THIS FORECAST PACKAGE WILL BE LINGERING SEVERE
WEATHER THREAT OVER THE CWA DURING THE OVERNIGHT HOURS TONIGHT AND
CONTINUED PRECIP CHANCES THROUGH THE END OF THE PERIOD.

STRONG TO SEVERE DEEP MOIST CONVECTION WILL BE ONGOING AT THE
START OF FORECAST PERIOD AND WILL SLOWLY TRANSITION EASTWARD
DURING THE OVER NIGHT HOURS. COMBINATION OF 2 TO 3 INCH RAINFALL
AMOUNTS FROM LAST NIGHTS STORMS AND TODAYS SOUTH TO NORTH STORM
MOTION CONDUCIVE TO TRAINING CELLS...WILL LIKELY RESULT IN HYDRO
CONCERNS OVER THE EASTERN TWO-THIRDS OF THE CWA. HAVE ISSUED A
FLASH FLOOD WATCH ALONG AND EAST OF A LINE FROM STRATTON NEBRASKA
TO RUSSEL SPRINGS KANSAS. WILL SEE POTENTIAL FOR ADDITIONAL
CONVECTION SATURDAY AFTERNOON/EVENING ALONG AND EAST OF THE
COLORADO/KANSAS BORDER HOWEVER BEST COMBINATION OF SHEAR AND
INSTABILITY WILL BE WELL EAST OF THE CWA. ACTIVE WEATHER PATTER
WILL CONTINUE ON SUNDAY AND MONDAY AS ANOTHER IN THE LONG SERIES
OF SHORTWAVE TROUGHS EJECTS OUT OF THE BASE OF THE LONGWAVE
TROUGH. BEST THREAT FOR SEVERE WEATHER WILL BE MONDAY AFTERNOON
AND EVENING. TIMING AND MODE OF SEVERE WEATHER TOUGH TO PIN DOWN
AT THIS POINT BUT WILL BECOME CLEARER AS MONDAY DRAWS CLOSER.

BY TUESDAY..ECMWF SHOWS THE MID/UPPER LOW RETROGRADING OFF THE
COAST OF CALIFORNIA WHICH SHOULD ALLOW WEAK RIDGING TO SET UP.
RIDGE AXIS SHIFTS EASTWARD INTO THE MIDDLE MISSISSIPPI VALLEY BY
WEDNESDAY AFTERNOON WITH A SHORTWAVE TROUGH MOVING IN THURSDAY
MORNING BRINGING ANOTHER SHOT AT CONVECTION BACK TO THE AREA.

ESSENTIALLY FOLLOWED HPC GUIDANCE FOR TEMPS IN THE EXTENDED GIVING
ONGOING CONVECTION OVER THE CWA.

FOLTZ
&&

.AVIATION...
1113 AM MDT FRI MAY 23 2008

LINE OF THUNDERSTORMS OVER NORTHWESTERN KS AND SOUTHWESTERN NE
SHOULD BE OUT OF THE REGION...INCLUDING KMCK...BY 20Z.
HOWEVER...EXPECTING FURTHER THUNDERSTORM DEVELOPMENT THIS
AFTERNOON. EXACT TIMING OF THUNDERSTORMS IS THE BIG VARIABLE RIGHT
NOW...BUT UNDER ANY THUNDERSTORMS THAT DEVELOP EXPECT IFR
CONDITIONS...BASED ON OBS UNDER THUNDERSTORMS THIS MORNING.

SFJ
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR KSZ001-
     002-013-014-027-028-041-042.

     FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KSZ002>004-
     014>016-028-029.

NE...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR NEZ079-
     080.

     FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NEZ080-081.

CO...WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR COZ090>092.

     RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ253-254.

&&

WFO GOODLAND
Hazardous weather outlook, May 23, 12:47 PM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1147 AM MDT FRI MAY 23 2008

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241215-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1147 AM MDT FRI MAY 23 2008 /1247 PM CDT FRI MAY 23 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND
TONIGHT EAST OF A LINE FROM JOES COLORADO TO LEOTI KANSAS. ABUNDANT
MOISTURE TRANSPORTED ON SOUTHEAST WIND WILL COMBINE WITH
INSTABILITY TO PRODUCE THUNDERSTORMS THIS AFTERNOON ACROSS THE
TRI-STATE AREA. THUNDERSTORMS SHOULD BECOME MORE NUMEROUS LATE
THIS AFTERNOON AND TONIGHT AS A DISTURBANCE ALOFT FURTHER
INTENSIFIES STORMS. THERE IS PLENTY OF SHEAR SO THAT SUPERCELL
THUNDERSTORMS ARE LIKELY WITH LARGE HAIL AND TORNADOES. IN
ADDITION...NUMEROUS THUNDERSTORMS MOVING RAPIDLY NORTH OVER THE
SAME PATH WILL INCREASE THE POTENTIAL FOR FLASH FLOODING
ESPECIALLY OVER EASTERN PORTIONS OF THE AREA WHERE SIGNIFICANT
RAINFALL OCCURRED LAST NIGHT.

IN ADDITION...STRONG SOUTHERLY WINDS WILL BE OBSERVED ACROSS A
PORTION OF THE THE REGION TODAY. SOUTH WINDS OF 30 TO 35 MPH WITH
GUSTS AROUND 45 MPH ARE POSSIBLE.

EXTREME FIRE DANGER ALSO EXISTS THIS AFTERNOON OVER KIT CARSON AND
CHEYENNE COUNTIES IN COLORADO. LOW RELATIVE HUMIDITIES COMBINED WITH
STRONG WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A CHANCE OF THUNDERSTORMS EXISTS AGAIN ON SATURDAY AND SATURDAY
NIGHT. THERE WILL BE A BRIEF RELIEF FROM THUNDERSTORM ACTIVITY ON
SUNDAY BEFORE THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
EACH DAY DURING THE FIRST PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

FS

In the hours before

Special weather statement, May 23, 7:00 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
600 PM MDT FRI MAY 23 2008

COZ090-240030-
YUMA COUNTY-
600 PM MDT FRI MAY 23 2008

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 558 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JOES...AND MOVING NORTH AT 54 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 184 AND 200.

FOLTZ
Local storm report, May 23, 7:06 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
606 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TORNADO          3 WNW LEOTI             38.50N 101.41W
05/23/2008                   WICHITA            KS   LAW ENFORCEMENT

&&

SJOHNSON
Local storm report, May 23, 7:10 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
610 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TORNADO          8 S STUDLEY             39.23N 100.16W
05/23/2008                   SHERIDAN           KS   STORM CHASER

            REPORT RELAYED FROM SPOTTER NETWORK. DESCRIBED AS A WEDGE
            TORNADO AT 652 PM CDT...A STOVE PIPE TORNADO BY 659 PM
            CDT

&&

SJOHNSON
Special weather statement, May 23, 7:10 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
610 PM MDT FRI MAY 23 2008

COZ090-091-240045-
KIT CARSON COUNTY-YUMA COUNTY-
610 PM MDT FRI MAY 23 2008

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO AND YUMA
COUNTY IN NORTHEAST COLORADO...

AT 608 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF BURLINGTON...AND MOVING NORTH
AT 41 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 205 AND 223.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 186 AND 231.

FOLTZ
Special weather statement, May 23, 7:13 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
613 PM MDT FRI MAY 23 2008

KSZ001-013-027-240045-
CHEYENNE-SHERMAN-WALLACE-
613 PM MDT FRI MAY 23 2008

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHEYENNE COUNTY IN NORTHWEST KANSAS...SHERMAN
COUNTY IN NORTHWEST KANSAS AND WALLACE COUNTY IN WEST CENTRAL
KANSAS...

AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES SOUTH OF GOODLAND...AND MOVING NORTH AT
50 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 1 AND 28.

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 152 AND 192.

FOLTZ
Local storm report, May 23, 7:20 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
620 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TORNADO          7 N QUINTER             39.17N 100.23W
05/23/2008                   SHERIDAN           KS   STORM CHASER

            REPORT RELAYED FROM SPOTTER NETWORK.

&&

SJOHNSON

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:03 PM CDTTornado WarningGLDGove, Graham, Sheridan42 min
May 23, 7:07 PM CDTSevere Thunderstorm WarningGLDDecatur, Gove, Sheridan22 min
May 23, 7:07 PM CDTTornado WarningGLDLogan, Wallace, Wichita23 min
May 23, 7:09 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas47 min
May 23, 7:16 PM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace29 min
May 23, 7:25 PM CDTFlash Flood WarningGLDGraham, Norton7 hr
May 23, 7:27 PM CDTTornado WarningGLDLogan, Wichita33 min
May 23, 7:42 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton, Sheridan27 min
May 23, 7:51 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas39 min
May 23, 7:57 PM CDTSevere Thunderstorm WarningGLDGove33 min
May 23, 8:14 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Thomas36 min
May 23, 8:29 PM CDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan, Thomas61 min
May 23, 9:16 PM CDTRiver Flood WarningGLDDecatur37 hr
May 23, 9:28 PM CDTSevere Thunderstorm WarningGLDDecatur26 min
May 23, 10:49 PM CDTAreal Flood WarningGLDGove, Graham, Norton, Sheridan12 hr
May 23, 11:29 PM CDTRiver Flood WarningGLDNorton33 hr
May 24, 8:24 AM CDTRiver Flood WarningGLDNorton22 hr
May 24, 9:33 AM CDTAreal Flood WarningGLDDecatur, Rawlins11 hr
May 24, 10:51 AM CDTAreal Flood WarningGLDDecatur, Graham, Norton22 hr
May 24, 11:14 AM CDTAreal Flood WarningGLDSheridan9 hr
May 24, 4:17 PM CDTRed Flag WarningGLDGreeley, Wallace5 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.